MAUDE Adverse Event Report: AID-PRO HEATHCARE CO., LTD. DRIVE; BATH CHAIR

AID-PRO HEATHCARE CO., LTD. DRIVE; BATH CHAIR
Model Number RTL12202KDR
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath chair by an end user, who reported that the chair "collapsed," and she fell out of the shower onto the bathroom floor.The end user did not provide any specific information about how the chair "collapsed." the end user did not seek any medical treatment as a result of the incident.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
AID-PRO HEATHCARE CO., LTD.
58 yu long 3 rd
dongsheng town
zhongshan city, guangdong
CH 
MDR Report Key16772148
Report Number2438477-2022-00141
Device Sequence Number3237806
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public00822383247212
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2023
Report Date (Section F) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12202KDR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/31/2022
Device Age5 YR
Event Location Home
Date Report to Manufacturer04/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA04/19/2023